# SDR ASAA2021093036242

- Difficulty date: September 30, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A812325
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB HAS CORROSION  DOT: C529. GROUNDED - YES. REMOVED CORR. FROM AFT CARGO DOOR THRESHOLD WEB ORIG THICKNESS .050 IAW B737-800 SRM 53-60-15, MAT LOSSED .008 REMAINING THICKNESS .042 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15,UT GAUGE # T8224K DUE DATE 13/OCT/21. LOCATED, DRILLED, COUNTERSINK AND DEBBURED NEW WEB IAW B737-800 SRM 51-40-05. REMOVED AND REPLACED WITH NEW WEB IAW B737-800 SRM 51-40-02. REMOVED DOT.
